Is their a consensual experience of this day-night reversal with treatment. No warnings about caffeine or warm milk suggestions please. This is way beyond that- like having your eyes crazy-glued open when you lie in bed. Me- 1 week into incivik, rico, and interferon with fairly well compensated cirrhosis ( I know about encephalopathy and had been on xifaxin for that once with partial success with the insomnia although my hepatologist does not think I have encephalopathy now if ever and the insomnia started with treatment). Thanks for any attention
I don't think it's just you, I actually sleep but very little sense starting triple tx, I fall asleep around midnight to one then wide awake again at three to three ten. If i'm lucky I might catch an hr nap in the day time
Second half of my 60wk tx nothing worked to combat insomnia.
Ambien,Lunesta,Xanax,Lorazepam,Amtryptaline,Melatonin ect ect ect........
The only way to get a couple of hrs was when I was so sleep deprived for days
my body just had to sleep.
Interestingly it was never falling asleep that was my problem but waking up
only 2hrs later and than not being able to fall asleep again or again only for
an hr or so.
I had an Rx for Trazadone PRN (50 mg) that worked like a charm for insomnia during tx. Getting enough sleep at night was pivotal to completing tx for me and getting to work each day to maintain insurance. Hope you find something that helps, Pam
I'm starting tx next week and I have been taking 100mg trazodone for the last 2 years for insomnia.
my dr said I would have to cut back the trazodone to 50mg because one of the drugs magnifies the effects of the trazodone.
Traodone has been my little piece of heaven for my insomnia problems.
It does not have the side affect problems that most of the popular sleep prescriptions.........
Hi, what worked the best for me was xanax and melatonin, the half xanax puts me to sleep, melatonin keeps me there, for a while anyway.
Every person is different so you might have to try different. Oh, when I say melatonin I am taking 2 or 3 of them, if I wake I take two more. So far, still awake at 6am
Hi there. I just started tx on Thursday. Friday was the first doses of RIBA and I had insomnia right away. Forever to fall asleep, only to sleep a few hours. My nurse said during the training to be sure to take RIBA no later than 8 p.m. (which I have been doing) to avoid insomnia. So I took it at 7pm, the next day 6:30 pm. Today I took RIBA at 4:30 pm. I am sleepy now, so we will see if maybe that's the key. Also, for me, when I can't go to sleep, I listen to audiobooks on my iPod. I am a big Harry Potter geek and have listened to the books multiple times, so now if I listen in bed, I fall asleep. Good luck to you!
On all oral treatment trial PSI 7977 and BMS 790052 I have mild feelings of fatigue which are resistable and sometimes lightheadedness. I sleep deeper and more restfully than I have in a long time. Study mates report to me the same effect. I have an increased sense of well being overall. Hope all goes well and we can bring these to market as soon as possible.
I am in week 3. Sleep was an immediate issue and was in fact not good prior to tx. Pharmacist suggested Melatonin. Said your body creates this naturally for sleep so this is a natural over the counter product. I think I found it at CVS, maybe Whole Foods.
I take 1 pill at night and it knocks me out. It is hard to get up in the morning. Since i have to get up early I take this by 9 at the latest. I know someone that takes ambient to sleep (they do not have hep c) and they said they and tried Melatonin and it I'd not work for them. It works for me, it may work for you. Good luck.
Good luck mate, I suggest that you hammer the Drs at the clinic/hospital where you are being treated for a solution. I'm 18 months post treatment, SVR and still can't get a good night's sleep.
Falling asleep is slightly more difficult than pre-tx, staying asleep is impossible. I sometimes wake with a rush only 20-30 mins after falling asleep. When this occurs, I usually have this great feeling of being completely refreshed, and after a couple minutes I end up back in the 'in-between zone' of sleepiness/wakefulness that has been my lot since shortly after starting tx.
Anyway, if I could go back, I'd make sure I got the insomnia side of things sorted when it began. I know it can be hard on tx, as you don't want to seem like a whiner and the tx/insomnia combo makes it hard to clearly explain yourself, let alone stick to your guns when the people monitoring you are unresponsive to your feedback. That was my experience anyway, they really just wanted to give me my blood test results, make sure that I wasn't at risk of dying or whatever, then send me on my way.
Hope that helps in some way. I tried a few things like valerian root, eating cherries before bed (for the melatonin), quitting coffee, maintaining my pre-tx high level of exercise (6 days a week, 3 days of weight training, 3 days intense kickboxing training), healthy diet with lots of wholegrains, fruit and vegies, but none of these worked. Only a barbituate (temazepam) would give me a decent sleep, but I didn't like the morning-after feeling so I gave that up after two weeks.
All of my pre-tx mental tricks ceased working also. I used to be able to just focus on feeling relaxed and sleepy and convince my mind/body to fall asleep. Other methods I used to use were physical and mental relaxation techniques (progressive muscle relaxation, meditation) and this would de-stress me and put me to sleep. Not anymore.
I also got desperate and tried weed, but that messed me up for about a month (increased my fatigue levels, depressive state, etc) so I'd recommend avoiding that at all costs.
Finally, I want to highlight that I'm not writing up this massive list to be disheartening, but really to get across my belief that tx causes some whacky imbalance to our sleep-cycle chemistry and the physicians seeing us through the tx phase are the ones who should hold the knowledge to help us get back to normal.
I'm ready to ask for sleep meds. I tried ambien CR once n had horrible headaches... I'm gonna wait til I get Procrit. Took bebedry tonight. Hang tuff. I sat in the driveway after work tonight and got a nap before I could even lift my briefcase.. Wah wah wah... Karen :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.